Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

On Depo. Bleeding after having sex. Pregnant?

hi i am om depo for about a year now but a few weeks ago i got a respatory infection and got put on an antibiotic and on the last day of my pill i had sex with my boyfrined and he did cum in side my and a day later i started what i think was a period. it was like 3 days of nothing in my panties but blood on the tissue when wiping so could i be pregnant/

Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Sometimes recent illness and usage of medicines can alter the contraceptive efficacy of the hormonal methods.
So the spotting you are having could be due breakthrough bleeding.
To diagnose pregnancy you have to wait at-least two weeks after the intercourse.
And if you miss your periods this time, go for pregnancy test once.
For more details you can ask me through:
Take care.

Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor